# SDR CALA2014060991231

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 70,712 hours, 9,958 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT ON BULK CARGO DOOR NEAR FWD EDGE APPROX 18 INCHES ABOVE HANDLE & 2 INCHES AFT OF FWD EDGE MEASURES 3 INCHES X 3 INCHES ACROSS & .125 INCHES DEEP.  FOUND DENT TO BE WITHIN LIMITS IAW SRM 52-30-01 MEASURING AT 3.250 INCHES X  3.250 INCHES & .100 INCHES IN DEPTH, NO CRACKS IAW HFEC.  DURING C04 VISIT REINSPECTED & VERIFIED DENT STILL WITHIN LIMITS AS DESCRIBED.  APPLIED CLEAR DOT IAW GMM 06-35-05.  FOUND ADDITIONAL DAMAGE AT H03 VISIT.  REMOVED DAMAGE, INSTALLED EXTERNAL DOUBLER IAW SRM 52-30-01 REPAIR 13.  HOLES WERE NOT ZERO TIMED.
